# SDR HNAA2019121300385

- Difficulty date: December 11, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 45,403 hours, 42,292 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deck Plate
- Condition: Cracked
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WILL NOT RETRACT AFTER T/O....FIX:INSPECTION OF NLG FOUND NOSE GEAR DECK CRACKED ABOVE UPLOCK BOX, REPAIRED IAW EO1-53-19-0568. NOTE: A/C RETURNED TO PHL THEN FERRIED TO SBY FOR REPAIRS.
